Jump to content

Unknowingly Withdrawal From Wellbutrin Or Am I Dying?


Jae

Recommended Posts

It's a long story as usual but I will try to keep it short. I just need some help.

About 3 weeks ago, I switched from a genetic wellbutrin to another generic. Then everything started happening. I don't know if it has to do with the switch or if I am just going to give in to some illness and die. My symptoms started as severe dizziness, bodyaches, low grade fever and weird light sensitivity. I've been through opiate withdrawals more times than I'd like to admit and it was very similar but I couldn't figure it out because this wasn't the case. I went in to see my doctor and all my blood work came back normal for no viruses or failing organs.

I just didn't understand. Then I remembered that I had changed to a different brand of wb. I felt a bit relieved, thinking that maybe I wasn't going to die after all and got the pharmacy to give me name brand wb. Within 2 days the dizziness vanished but I still have the weird vision and now some tremors and still a low fever.

I went to a specialist today who wasn't so concerned.

I am praying it has something to do with the wb change. I haven't even been on the name brand one for a week yet so I know it takes a while to get back in your system if the other generic was just not good. I am under a dr supervision.

I just need some anxiety relief that maybe this is what's going on. I have searched the internet, my mind, my soul, the dr for answers and this is the one I keep coming back to.

My vision is so odd, it is driving Me crazy. Like I am drunk and light sensitive all day long. The only time I ever felt this way was during opiate withdrawals so it seems possible to be the wellbutrin, but dang I feel like crap. I can't work or do anything.

If it was the crapy generic that did this, how long until the name brand will get into my system totally. I can't handle it especially not knowing why I feel this way. I know these ad can do crazy things from time to time.

Link to comment
Share on other sites

Jae,

I am no expert, but I would give things some time to stabilize. Changes in meds can do crazy things, and it takes time for your body to adjust. If things dont get better in a week or two, then there may be some reason for concern.

Yes, this is awful. Been there.

Sending hugs and warm wishes, jmg :flowers:

Link to comment
Share on other sites

First of all I must sympathize with you for your predicament that you in. I read your post over and over; trying to ascertain what has been going on for the last 3 weeks. You are on Bupropion now? This is after using two different generics. Is this right? Now you have to get used to the Bupropion. Two weeks should be more than enough time. Then see how you feel. I would like to hear from you again!

Link to comment
Share on other sites

I continue to feel weird today. Everything looks like I am sleep walking. I am so envious of even someone going to work. I have a fever of 99.5 . I have it most all day. I am going crazy. I just want to feel normal. This. Suck so bad. It. Scares me.

Link to comment
Share on other sites

It seems strange that you were on the same med but a generic form and had these side effects. When you said yu were light sensitive it brought me back to something that happened to me. But I had headaches every day that were pretty bad and very light sensitive. Felt bad altogether. They couldnt find anything wrong and then did a spinal tap. I had Meningitis. I guess you have made sure it isnt something totally different than the med being generic, like an illness?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...